# SDR SWIA202157399

- Difficulty date: February 15, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 282
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS.282 CIRCUMFRENTIAL JOINT DOUBLER HAS SIGNS OF CORROSION FROM STRG 20R TO 24R    (C-CHECK RO 4/4/2021)    BLENDED CORROSION ON FS282 CIRCUMFRENTIAL JOINT DOUBLER "OUT OF LIMITS" REF CRJ700 SRM 53-00-00-101-001-A01.  REMOVED AND REPLACED FS282 BUTTSTRAP BETWEEN STR15R - STR20L WITH FABRICATED PARTS REF CRJ700 SRM 51-42-21-001-001-A01, SRM 51-42-06-001-001-A01, DRAWING SH670-30002 REV A.  COMPLIED WITH ST 51-900-1002-SKY.  RESTORED FINISH, CIC AND SELF LEVELING COMPOUND.  LEAK CHECKS GOOD.
